Pacific Journal of Mathematics

Representation and series summability of complete biorthogonal sequences.

William H. Ruckle

Article information

Source
Pacific J. Math., Volume 34, Number 2 (1970), 511-528.

Dates
First available in Project Euclid: 13 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102976444

Mathematical Reviews number (MathSciNet)
MR0267317

Zentralblatt MATH identifier
0202.39404

Subjects
Primary: 40.50

Citation

Ruckle, William H. Representation and series summability of complete biorthogonal sequences. Pacific J. Math. 34 (1970), no. 2, 511--528. https://projecteuclid.org/euclid.pjm/1102976444


Export citation

References

  • [1] S. Banach, Theorie des operations lineaires, Warsaw 1932.
  • [2] N. Dunford and J. T. Schwartz, Linear operators, Part I, New York, 1958.
  • [3] O. Frink Jr., Series expansions in linear vector spaces, Amer. J. Math. 63 (1941), 87-100.
  • [4] V. F. Gaposhkin and M. I. Kadets, Operator bases in Banach spaces (Russian), Mat, Sb. (N. S.) (103) 61 (1963), p. 3-12.
  • [5] A. Grothendieck, Produits tensoriels topologiques et espaces nucleaires, Memoirs Amer. Math. Soc. 16 (1955).
  • [6] M. I. Kadets and A. Peiczynski, Basic sequences, biorthogonal systems and norm- ing sets in Banach and Frechet spaces (Russian) Studia Math. 25 (1965), 297-323.
  • [7] A. Markushevitch, Sur les bases (an sens large) dans les espaces lineaires,C. R. (Doklody) Acad. Sci. URSS (N. S.) 41 (1943), 227-229.
  • [8] R. J. McGiveney and W. Ruckle, Multiplieralgebras of biorthogonal systems (to appear in Pacific J. Math.)
  • [9] A. Pietseh, Nuklearelokalkonvexe Raume,Schreftenreihe der Inst. fur Math. Deutsch. Acad. Wiss., Reithe A, 1, Berlin 1965.
  • [10] W. Ruckle, Lattices of sequence spaces, Duke Math. J. 35 (1968), 491-504.
  • [11] I. Singer, Baze in spatii Banach II, Studii si. Cercetari Matematice 15 (1964), 157-208.
  • [12] A. Wilansky, Functional analysis, New York, 1964.
  • [13] A. Wilansky, Summability:the inset, replaceable matrices, the basis in summabilityi space, Duke Math. J. 19 (1952), 647-660.